# SDR USAA920081750

- Difficulty date: September 26, 2008
- Submitted: October 21, 2008
- Operation: Air carrier
- Aircraft: N659AW
- Make and model: Airbus A320-232
- Aircraft serial: 1166
- Aircraft time: 32,969 hours, 12,437 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT NR 231 - LAS - FLOOR AISLE EMERGENCY LIGHT INOP 22L.  REPAIRED BROKEN WIRE UNDER SEAT.  OPS CHECK GOOD
